# SDR SWAA2019072235148

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 70,547 hours, 42,004 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC12999
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, AUXILIARY POWER UNIT GEN OFF BUS LIGHT ILLUMINATED IN FLIGHT DURING / USE SHOWS 0 VOLTS.  R&R AUXILIARY POWER UNIT FUEL CONTROL UNIT PER AMM.
